# SDR AALA20160111006

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 65,137 hours, 31,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE FRAME AT STATION 1510 IS CRACKED AT FIRST ALIGNMENT PIN HOLE, ABOVE THE LOWER LT LATCH.  ACCOMPLISHED DOUBLE REPAIR IAW SRM 53-01-00-001 & 53-14-04-001.
